This forum is for questions and support regarding ovarian cancer issues, such as: Biopsy, Chemotherapy, Clinical Trials, Genetics, Hysterectomy, Immunotherapy, Ovarian Cancer Types, Radiation Therapy, Risk Factors, Screening, Staging, Surgery.
Hi, I'm experiencing some of these same symptoms. In July of this yr I was diagnosed with pcos. I'm 27 yrs old & I don't have any children & I've never been pregnant. I have sharp pains in my lower right abdomen with little to no relief. I was prescribed birth control & told to come back in 3 mos. Since my initial follow up, I have been extremely tired & I experience weird bouts of nausea. Are these symptoms of pcos? I was told to take otc pain meds like aspirin & ibuprofen, these pills don't help at all. Pls...help.
polycystic ovarian syndrome is associated with lack of periods, increased facial and lame pattern hair growth, obesity, and the development of diabetes.
PCOS, per se , is not associated with the development of ovarian cancer.
However , prolonged intervals of not having a period because of not ovulating can lead the the build up of the lining of the uterus (the endometrium) and is associated with a risk of cancer of the endometrium. So any woman with PCOS who develops abnormal bleeding needs a biopsy of the lining of the uterus.
fatigue and nausea are not associated with PCOS. You should see your primary care for a thoughtful discussion of other issues associated with your concerns.
This forum focuses on questions related to ovarian cancer. Luckily, your symptoms do not sound suspicious for cancer but I always advocate for a careful physical exam for anyone who is having distress
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.